# SDR COMA0110136

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1256
- Aircraft time: 22,178 hours, 23,100 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: SEDLOC29J
- Part serial: 713B
- Condition: Faulty
- Location: Cockpit
- Part time: 19,166 hours, 19,952 cycles
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLIGHT #5053.  DURING APPLICATION OF POWER FOR TAKE OFF AT MCO THE #2 NH ANALOG INDICATION FAILED, AIRCRAFT RETURNED TO THE GATE.REPLACED THE NH/NL INDICATOR.
